Show simple item record

dc.contributor.authorHoshen, Josephen_US
dc.contributor.authorStauffer, D.en_US
dc.contributor.authorBishop, G. H.en_US
dc.contributor.authorHarrison, R. J.en_US
dc.contributor.authorQuinn, G. D.en_US
dc.date.accessioned2006-12-19T18:49:24Z
dc.date.available2006-12-19T18:49:24Z
dc.date.issued1979-08-01en_US
dc.identifier.citationHoshen, J; Stauffer, D; Bishop, G H; Harrison, R J; Quinn, G D (1979). "Monte Carlo experiments on cluster size distribution in percolation." Journal of Physics A: Mathematical and General. 12(8): 1285-1307. <http://hdl.handle.net/2027.42/48798>en_US
dc.identifier.issn0305-4470en_US
dc.identifier.urihttps://hdl.handle.net/2027.42/48798
dc.description.abstractCluster statistics in two- and three-dimensional site percolation problems are derived here by Monte Carlo methods. The average number ns of percolation clusters with s occupied sites each is calculated by up to 19 runs on a 4000*4000 triangular lattice near pc. The data support the two-exponent scaling assumption ns varies as s- tau f(z'), where z'=(p/pc-1)ssigma .en_US
dc.format.extent3118 bytes
dc.format.extent1224805 bytes
dc.format.mimetypetext/plain
dc.format.mimetypeapplication/pdf
dc.language.isoen_US
dc.publisherIOP Publishing Ltden_US
dc.titleMonte Carlo experiments on cluster size distribution in percolationen_US
dc.typeArticleen_US
dc.subject.hlbsecondlevelPhysicsen_US
dc.subject.hlbtoplevelScienceen_US
dc.description.peerreviewedPeer Revieweden_US
dc.contributor.affiliationotherDept. of Chem., Univ. of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationotherDept. of Chem., Univ. of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationotherDept. of Chem., Univ. of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationotherDept. of Chem., Univ. of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationotherDept. of Chem., Univ. of Michigan, Ann Arbor, MI, USAen_US
dc.contributor.affiliationumcampusAnn Arboren_US
dc.description.bitstreamurlhttp://deepblue.lib.umich.edu/bitstream/2027.42/48798/2/jav12i8p1285.pdfen_US
dc.identifier.doihttp://dx.doi.org/10.1088/0305-4470/12/8/022en_US
dc.identifier.sourceJournal of Physics A: Mathematical and General.en_US
dc.owningcollnameInterdisciplinary and Peer-Reviewed


Files in this item

Show simple item record